# SDR COMA0760539

- Difficulty date: August 21, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- Aircraft time: 22,784 hours, 20,699 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1378
- Condition: Faulty
- Location: Nlg
- Part time: 16,082 hours, 13,904 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5258 - DURING LANDING GEAR EXTENSION, RECEIVED GEAR DISAGREE MESSAGE.  NOSE GEAR DID NOT COME DOWN.  REPLACED NOSE GEAR SELECTOR VALVE.  NO FURTHER DEFECTS.
